Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral

File Size Format
63681_1.pdf 439Kb Adobe PDF View
Title Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral
Author Chantaveerod, Ajalawit; Seagar, Andrew
Year Published 2009
Publisher IEEE
Citation IEEE Transactions on Antennas and Propagation, Vol. 57(11), pp. 3489-3499
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1109/TAP.2009.2032099
Copyright Statement Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from IEEE.
Research Centre Centre for Wireless Monitoring and Applications
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice